I started two new medications prazosin and trazodone. My legs and feet are so swollen it's hard to walk on them it feels like bruises are there. And constant pain as well. Should I see a doctor right away or wait. It's has been about a week getting worse and worse.
Cynthia; DON'T WAIT. call the doctors office that prescribed these medications your taking for about a week. This really sounds like aside effect of one of those so let the nurse know when you call into the office that you can hardly stand and your legs are swelling up more by the day so they have to do something about this. And see where it goes from there. Please don't worry the doctor will figure out which it is and take you off or change it to something else. but call the office the first day they are in. good luck you will be just fine. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Posted 14 Jan 2013 • 1 answer
Posted 16 Aug 2013 • 2 answers
Posted 3 days ago • 0 answers